# SDR HEEA065387

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4036H
- Make and model: Snias AS350B2
- Aircraft serial: 2919
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 150SG122Q
- Condition: Malfunctioned
- Location: Starter/Gen
- Part time: 967 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC THROUGH HEADSETS AND INTERMITTENTLY INOPERATIVE.
